TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
tranquilize Offline
Member
Welcome me, I'm new!
*
 
tranquilize's Avatar
 
Name: Lindsay
Age: 27
Gender: Female

Posts: 22
Join Date: February 2nd 2009

Question Warts and Skin Discoloration? - February 12th 2009, 02:08 AM

I have had warts on my hands and feet for a while now, and have tried some many things to make them go away. I went to my skin doctor about three months ago and he gave me some medicine (which contains 40% collodion) to put on the warts in between home treatments so that they would go away faster.

I've been following the directions, and the warts haven't been going away, in fact they are getting bigger and the areas around were I've been putting the medicine on are turning white and translucent (it's hard to explain but it's almost like there is no pigment in the areas at all). I'm wondering if this is a sign that something is wrong with the the medicine he gave me or something isn't reacting right with my skin? I tried making an appointment with my doctor to ask about it, but his office is filled for another month. I'd like it if someone could tell me if this would be a normal side effect or if I should make an appointment with someone else to get things checked out?

Thank you,
Lindsay
   
  (#2 (permalink)) Old
glittermist Offline
Modal Soul
Senior TeenHelper
*******
 
glittermist's Avatar
 
Name: Lisa
Age: 27
Gender: Female
Location: London UK.

Posts: 861
Blog Entries: 6
Join Date: January 6th 2009

Re: Warts and Skin Discoloration? - February 12th 2009, 04:14 PM

I used to get warts when i was younger and i was given some drops to put on it - i can't actually remember the name of it but i'm pretty sure it was over-the-counter stuff. There's also a thing called a pumice stone that you're meant to rub on your wart to aid it in going away. That works a treat! good luck :]


& it's just like she's in another world.
[<3]


   
  (#3 (permalink)) Old
Comatose Offline
Human
Average Joe
***
 
Comatose's Avatar
 
Name: Amanda
Gender: Female
Location: Inside My Mind.

Posts: 140
Join Date: January 18th 2009

Re: Warts and Skin Discoloration? - February 14th 2009, 01:09 AM

I had warts a couple years back on the bottom of my right foot. I tried some store bought products and none of them helped and they kept spreading so I had to see a foot doctor. First they had to scrape the warts, (which I'm not going to lie, was painful but its not that bad, just a weird sensation), and then they put some liquid on it, (not sure what it was), and overtime they went away and I haven't had warts since. If they are spreading, then its probably a regular wart and you should see a foot doctor. It could also be planters warts, which are actually in your foot instead of on them, and you would definetly want to see a foot doctor for those. Good luck.
   
  (#4 (permalink)) Old
Hdjdjdjduvieg Offline
Wandering Wayfarer
I've been here a while
********
 
Hdjdjdjduvieg's Avatar
 
Name: no

Posts: 1,127
Join Date: January 6th 2009

Re: Warts and Skin Discoloration? - February 15th 2009, 01:07 AM

Get them frozen, cut or burned off by a doctor. I'm not sure warts last forever though, but they'll take a long time to go away. Eventually they'll just fall off naturally, but it takes a whiiile. I once had one in the bottom of my foot, but it fell off.


I love the name of honour more than I fear death.
   
  (#5 (permalink)) Old
Stacey Offline
BrokenInsanity circa 2004
Regular TeenHelper
*****
 
Stacey's Avatar
 
Name: Stacey
Gender: Female
Location: Ontario, Canada

Posts: 365
Blog Entries: 1
Join Date: January 5th 2009

Re: Warts and Skin Discoloration? - February 15th 2009, 11:13 PM

I had a planters wart a few years ago that the doctor prescribed creams for. It actually got bigger and the skin turned translucent as you explained, before it began to fall off. Although you may want to see your doctor anyways as sometimes these creams won't make the wart fall off and they may have to be removed manually. Its better to get a doctor to do this just in case, you don't want to risk infection.


"Remember what you're worth
Remember you're worth fighting for
Remember you're not a punching bag
Remember you're not a doormat
Remember you are valuable
Remember you are repairable
Remember you matter
Remember they don't."

-jwh
Join date: 27th September, 2004.
   
  (#6 (permalink)) Old
<3
Regular TeenHelper
*****
 
Spontaneous Smile's Avatar
 
Age: 26
Gender: Female

Posts: 354
Join Date: February 4th 2009

Re: Warts and Skin Discoloration? - February 16th 2009, 04:29 AM

Idk if this will help at all, but I had warts for a long time on the top of my right hand. (like for 3 years) I went to a doctor, he didn't give me anything and he didn't tell me what kind of warts. He just said that we should go to a dermitologist. So he sent us to one a few months later.

She said they were a type of wart (idk what.) So she gave me some creams. FYI, creams don't always work. These creams didn't help at all.

In fact, my Dad has some cream for the sores on his knuckles and he told me to try that. It actually worked more so than the prescribed medicine. So I continued to use this medicine for a while (at least until the warts stopped spreading, because that's what I was most worried about) so they stopped spreading, stopped growing, just flat out stopped. Then suddenly they started disappearing on their own.

Freezing and burning them off could work too. Try Compound BW (or whatever letters they were) It helps some, but it can hurt too. It pretty much frosts over your warts and then kind of takes a few layers of skin off of them. Just be sure to keep it only on the warts and off the rest of your skin.


   
Closed Thread

Bookmarks

Tags
discoloration, skin, warts

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.